# SDR UIEA200400190

- Difficulty date: November 12, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 126344171
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 3 LEADING EDGE FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED NR 3 LE PDU.  OPS CHECK OK IAW MM 27-81-03.  PDU OFF PN 126344-17-1, SN 22337, TOTAL MAINT DELAY, 3 HRS, 17 MIN.  NOTE: NO FUEL WAS DUMPED.
